MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Silicone Coated Foley Catheter; Latex Silicone Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Silicone Coated Foley Catheter; Latex Silicone Foley Catheter
Catalog Number 0166V16S
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was admitted to the hospital for treatment of cerebral hemorrhage, and after admission, the catheter was removed on (b)(6) 2026, and it was found that fluid could not be withdrawn from the balloon.To rule out the cause, without violence, he was given an immediate replacement of sterile scissors to cut off the end of the balloon in order to remove the urinary catheter.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® Silicone Coated Foley Catheter
Common Device Name
Latex Silicone Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25479042
Report Number1018233-2026-03785
Device Sequence Number12200500
Product Code EZC
UDI-Device Identifier00801741039492
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryCH
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0166V16S
Device Lot NumberMYKP3107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown